Announcement

Collapse
No announcement yet.

Side effects to new medssss

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • aprilchen
    replied
    There are a lot of alternatives to products that contain codiene. For instance, I use the fentanyl patch (aka Duragesic). Also, I am not sure, but just a step up from Codiene are the Lortab/Vicodin products that contain varying amounts of hydrocodone. I am not sure if this creates an allergy though...so asking your pharmacist or doctor is best. I was also on Percocet, which is Oxycodone and Tylenol.

    I hope you find the right medication for some relief. Good Luck and we're praying for you.

    Leave a comment:


  • Kara29
    replied
    Patty,

    Sorry the Vesicare didn't work long term for you. It's nice to have something for those pesky car rides though. At least something positive came out of that whole experience.

    Kara

    Leave a comment:


  • irishnan3
    replied
    Originally posted by stac7_8 View Post
    First let me say that I hate being a genine pig!!!

    I saw my uro and he started me on vesicare. Well I took it for 1 full week and just 2 days after I started it, I noticed that I was voiding less. Which is a plus....well the side effect was that I could not void when I felt like I had to. Is that weird or what. I had to sit there for what felt like for ever until I finally could void. I put a call into the URO on Friday...but I did not hear back from them yet.

    I saw my pain dr...he started me on Lyrica. First the directions say to take it 2x's a day...well I can't cause it makes me really tired. So I just took 1 @ night. Well I am able to sleep all night:woohoo: but the side effect is when I do wake up in the am I am in so much pain cause I haven't voided all night.

    I don't want to start the day off in pain if I don't have to u know.

    I mean I am damned if I do and damned if I don't.

    Well that's my story and I'm sticking to it. lol
    The Vesicare seemed like it was going to be good for me at first. But after being on it for a week i started not being able to void, or it would be very slow and I would have to bare down to go. NOT GOOD! Then I started taking it every other day, still noticed a problem started swelling up around ankles and legs. So I had to stop using it. I will only take one if I have to go on a long drive. It does work for that.

    Leave a comment:


  • Roxie2007
    replied
    HI! Lyrica works well for nerve and for bladder pain.....but it does make you very sleepy. I started off with 1 pill in the morning.....1 at lunchtime and 2 at bedtime....Then I was hurting by dinner time. Also it caused severe acid reflux. So now I'm taking Neurontin and that's causing my feet to swell and causing weight gain......so I know the feeling of not being able to win this medication war!

    Leave a comment:


  • stac7_8
    replied
    Originally posted by ICNDonna View Post
    Please be sure to check with your doctor on your medications. If you're having a severe reaction, it's probably a good idea to stop a medication, but please - please call your doctor ASAP for direction. If your doctor is absolutely not available, your pharmacist may be able to answer a question for you.

    And if you're sensitive to a medication, such as codeine, talk with your doctor about substitutes that will help.

    We are able to share our own experiences, but are not qualified to offer direct advice so you absolutely need to get in touch with your physician.


    Donna

    Thanks a bunch Donna...that is a very good idea!!!!

    Leave a comment:


  • Kara29
    replied
    I'm with Donna. Thank you for clarifying what we should do if we have questions about what to do with our medications.


    Kara

    Leave a comment:


  • ICNDonna
    replied
    Please work with your doctor

    Please be sure to check with your doctor on your medications. If you're having a severe reaction, it's probably a good idea to stop a medication, but please - please call your doctor ASAP for direction. If your doctor is absolutely not available, your pharmacist may be able to answer a question for you.

    And if you're sensitive to a medication, such as codeine, talk with your doctor about substitutes that will help.

    We are able to share our own experiences, but are not qualified to offer direct advice so you absolutely need to get in touch with your physician.


    Donna

    Leave a comment:


  • jen74
    replied
    I also would stop the vescare. I took lyrica and it made my bladder so much worse. I hope it helps you though, as I have heard that it does help some people with IC. I think because my nerves are all messed up as it is, I reacted badly to the lyrica since it is a nerve drug. Good Luck and hope it starts working for you. Oh, and just know that it can take about 4 weeks for the lyrica to fully start working.
    Jen

    Leave a comment:


  • sunshine_77us
    replied
    side effects

    I was wondering what anyone might take that has a problem with codiene.
    It makes me itch and I don't know what to ask for now. Any suggestions?

    Leave a comment:


  • stac7_8
    replied
    Originally posted by leelee88 View Post
    I would get off the vescare and give the lyrica a chance to kick in. My doctor said the lyrica helps with pain and frequency..Ask your doctor about that..
    I did not know that the Lyrica helped with the frequency!!! That's good news. I will talk to the URO about it. Thanks for the info.

    Thanks to all for the kind words and hugs

    Leave a comment:


  • ICNDonna
    replied
    I hope your doctor calls back this morning. I think I would place another call.

    Donna

    Leave a comment:


  • leelee88
    replied
    I would get off the vescare and give the lyrica a chance to kick in. My doctor said the lyrica helps with pain and frequency..Ask your doctor about that..

    Leave a comment:


  • stac7_8
    started a topic Side effects to new medssss

    Side effects to new medssss

    First let me say that I hate being a genine pig!!!

    I saw my uro and he started me on vesicare. Well I took it for 1 full week and just 2 days after I started it, I noticed that I was voiding less. Which is a plus....well the side effect was that I could not void when I felt like I had to. Is that weird or what. I had to sit there for what felt like for ever until I finally could void. I put a call into the URO on Friday...but I did not hear back from them yet.

    I saw my pain dr...he started me on Lyrica. First the directions say to take it 2x's a day...well I can't cause it makes me really tired. So I just took 1 @ night. Well I am able to sleep all night:woohoo: but the side effect is when I do wake up in the am I am in so much pain cause I haven't voided all night.

    I don't want to start the day off in pain if I don't have to u know.

    I mean I am damned if I do and damned if I don't.

    Well that's my story and I'm sticking to it. lol
Working...
X